Inventiones mathematicae

, Volume 130, Issue 3, pp 415–454

Ramanujan's ternary quadratic form

Authors

  • Ken Ono
    • School of Mathematics, Institute for Advanced Study, Princeton, NJ 08540, USA (e-mail: ono@math.ias.edu)
  • K. Soundararajan
    • Department of Mathematics, Princeton University, Princeton, NJ 08540, USA (e-mail: skannan@math.princeton.edu)
Article

DOI: 10.1007/s002220050191

Cite this article as:
Ono, K. & Soundararajan, K. Invent math (1997) 130: 415. doi:10.1007/s002220050191

Copyright information

© Springer-Verlag Berlin Heidelberg 1997